# SDR DL777010940

- Difficulty date: June 10, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 8,961 hours, 2,245 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 1301273111REVP
- Part serial: 9810000275
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ABOUT 2.5 HOURS AFTER TAKEOFF AN ODOR APPEARED IN THE FORWARD CABIN IN THE VICINITY OF ROWS 4-5.  A SOURCE WAS NOT FOUND.  THE SMELL MOVED AS FAR AS ROW 2 THEN DISSIPATED WITHIN 15 MINS.  THE SMELL WAS CHEMICAL NOT STRONG.  THE VIDEO CONTROLS FOR SEATS 5C AND 5G WERE LOST.  FOUND BURNT SMELL FROM SEAT 5 C/G AVU.  REMOVED AND REPLACED SEAT AVU, OPS GOOD RAN FOR 2.5 HOURS.
